# SDR ASAA0280458

- Difficulty date: October 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5930536
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT FUSELAGE STATION 134, CUSP LINE RBL 54.  REPLACED ANGLE IAW SRM.
